# SDR MWEA020427

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 48,812 hours, 32,881 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Circuit Breaker
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW NOTED PRIMARY TRIM WAS INOP.  ALTERNATE TRIM WORKED NORMALLY.  ALL SWITCHES AND CIRCUIT BREAKERS WERE IN NORMAL POSITIONS.  PERFORMED TROUBLESHOOTING PROCEDURES IAW MM 27-40-0.  VERIFIED BAD PRIMARY LONGITUDINAL TRIM CONTROL CIRCUIT BREAKER.  REMOVED AND REPLACED CIRCUIT BREAKER IAW SWP 20-10-3.  OPS CHECKED GOOD.
